Alert archive / Pennsylvania / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS State College, PA
NWS State College, PA issued this flash flood watch at Oct 20, 2016, 3:39 PM EDT for 13 counties in Pennsylvania. It took effect at Oct 20, 2016, 7:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2016, 3:39 PM EDT (19:39 UTC)
- In effect from
- Oct 20, 2016, 7:00 PM EDT
- Expired
- Oct 21, 2016, 2:32 PM EDT
- In force
- 20 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
Counties Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 38 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346 WGUS61 KCTP 201939 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 339 PM EDT THU OCT 20 2016 PAZ004>006-010-011-017-024-033-037-210345- /O.NEW.KCTP.FF.A.0004.161020T2300Z-161021T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO 339 PM EDT THU OCT 20 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON... CLEARFIELD...ELK...MCKEAN...POTTER...SOMERSET...TIOGA AND WARREN. * FROM 7 PM EDT THIS EVENING THROUGH FRIDAY AFTERNOON * A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN ALONG WITH EMBEDDED STRONG THUNDERSTORMS THIS EVENING THROUGH FRIDAY MORNING. * FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR IF FLOODING DEVELOPS. REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT TADD.WEATHER.GOV. && $$
4 follow-up statements
947 WGUS61 KCTP 210857 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 AM EDT FRI OCT 21 2016 PAZ004>006-010-011-017-024-033-037-211800- /O.CON.KCTP.FF.A.0004.000000T0000Z-161021T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO 457 AM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... POTTER...SOMERSET...TIOGA AND WARREN. * UNTIL 2 PM EDT THIS AFTERNOON * A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN ALONG WITH EMBEDDED STRONG THUNDERSTORMS THROUGH EARLY FRIDAY AFTERNOON. * FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR IF FLOODING DEVELOPS. REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT TADD.WEATHER.GOV. && $$
146 WGUS61 KCTP 211420 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1020 AM EDT FRI OCT 21 2016 PAZ012-018-019-041-042-045-046-212000- /O.EXB.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT 1020 AM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...NORTHERN CENTRE...NORTHERN CLINTON...NORTHERN LYCOMING...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING AND SULLIVAN. * UNTIL 4 PM EDT THIS AFTERNOON * A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN ALONG WITH EMBEDDED STRONG THUNDERSTORMS INTO THIS AFTERNOON. SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN AMOUNTS IN EXCESS OF 5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS COULD INTENSIFY EXISTING FLOODING OR BRING NEW FLOODING TO AREAS WHERE STREAMS AND CREEKS ARE ALREADY RUNNING HIGH. * FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR IF FLOODING DEVELOPS. REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT TADD.WEATHER.GOV. && $$ PAZ004>006-010-011-017-024-033-037-212000- /O.EXT.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO 1020 AM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CAMBRIA...CAMERON...CLEARFIELD...ELK...MCKEAN... POTTER...SOMERSET...TIOGA AND WARREN. * UNTIL 4 PM EDT THIS AFTERNOON * A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN ALONG WITH EMBEDDED STRONG THUNDERSTORMS INTO THIS AFTERNOON. SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN AMOUNTS IN EXCESS OF 5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS COULD INTENSIFY EXISTING FLOODING OR BRING NEW FLOODING TO AREAS WHERE STREAMS AND CREEKS ARE ALREADY RUNNING HIGH. * FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR IF FLOODING DEVELOPS. REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT TADD.WEATHER.GOV. && $$
882 WGUS61 KCTP 211634 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1234 PM EDT FRI OCT 21 2016 PAZ004>006-010>012-017>019-024-033-045-211745- /O.CAN.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-SOMERSET-SOUTHERN CLINTON- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...SOMERSET...LOCK HAVEN 1234 PM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. OCCASIONAL RAIN WILL CONTINUE INTO THE OVERNIGHT...BUT ADDITIONAL AMOUNTS ARE NOT EXPECTED TO BE HEAVY ENOUGH TO CAUSE ADDITIONAL FLOODING. $$ PAZ037-041-042-046-212000- /O.CON.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...WILLIAMSPORT 1234 PM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...NORTHERN LYCOMING...SOUTHERN LYCOMING...SULLIVAN AND TIOGA. * UNTIL 4 PM EDT THIS AFTERNOON * A SLOW MOVING FRONTAL SYSTEM WILL BRING THE CHANCE OF HEAVY RAIN THIS AFTERNOON. SOME AREAS HAVE ALREADY RECEIVED HEAVY RAIN AMOUNTS IN EXCESS OF 5 TO 7 INCHES. ADDITIONAL HEAVY DOWNPOURS COULD INTENSIFY EXISTING FLOODING OR BRING NEW FLOODING TO AREAS WHERE STREAMS AND CREEKS ARE ALREADY RUNNING HIGH. * FLOODING OF NORMAL LOW LYING AREAS AS WELL NEAR SMALLER STREAMS AND CREEKS WILL BE POSSIBLE AS THE HEAVY RAIN DEVELOPS AND MOVES ACROSS THE WATCH AREA. LEAVES CLOGGING STORM DRAINS COULD ALSO CAUSE LOCALIZED FLOODING PROBLEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR THE FORECAST AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR IF FLOODING DEVELOPS. REVIEW FLOOD SAFETY AND PREPAREDNESS INFORMATION AT TADD.WEATHER.GOV. && $$
160 WGUS61 KCTP 211832 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 232 PM EDT FRI OCT 21 2016 PAZ037-041-042-046-211945- /O.CAN.KCTP.FF.A.0004.000000T0000Z-161021T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- INCLUDING THE CITIES OF...MANSFIELD...WELLSBORO...TROUT RUN... LAPORTE...WILLIAMSPORT 232 PM EDT FRI OCT 21 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. OCCASIONAL RAIN WILL CONTINUE INTO THE OVERNIGHT...BUT ADDITIONAL AMOUNTS ARE NOT EXPECTED TO BE HEAVY ENOUGH TO CAUSE ADDITIONAL FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Oct 20, 2:31 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 20, 2:31 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service State College PA 231 PM EDT Thu Oct 20 2016 .SYNOPSIS... A storm system will move into Western Pennsylvania later today and this evening. The associated cold front will move slowly across the state tonight and Friday. Windy and much colder weather will move in for the weekend with the first bout of lake effect and upslope rain and snow showers Saturday into Saturday night. && .NEAR TERM /THROUGH TONIGHT/... Satellite indicates the warm air has mixed down over all but the far NW and NE. High temps are indeed a bit ahead of earlier expectations with a cloudier sky. The meso anal shows inverted trough poking up into NWRN Pa. This connects to a wavy front over SWRN Pa and extends down into at least one wave on the front over sern Ohio. The NW looks to remain the focus for the best rains into the evening today as the leading wave of low pressure ripples up into western Pa by nightfall. As the associated upper trough deepens and moves toward the NERN US, the wavy front will slow down with the best rains concentrating along and behind the front, in almost classic anafront fashion. The models show a strengthening upper jet entrance region which will support strong deep layer frontogenetic forcing moving slowly across the forecast area, mainly tonight through the first half of Friday. We are outlooked for a Slight Risk of severe storms which is not unreasonable given the strong surge of moisture and expected development of several hundred Joules of Cape by mid to late afternoon as the front enters western Pa. Model depicted deep layer shear will be similarly intensifying under the deepening upper trough so the potential for damaging wind gusts will be enhanced in any convection that can manage to organize. The best chance of this would seem to be some sort of narrow cold frontal rain band feature as the front strengthens and moves eastward. The big question will be if the intensifying dynamic forcing can overcome the increasing stability that will be occurring after the sun goes down. The front and area of rain will progress slowly eastward overnight. Have chosen to not hoist a flood watch at this time given the expected progressive nature of any kind of concentrated convection that may form along the front. Can't rule out some smaller scale nuisance flooding as it is the the time of year that fallen leaves can clog storm drains. && .SHORT TERM /FRIDAY/... There's good consensus that the wavy front will have cleared at least the western half of the forecast area by mid day to be east of the entire forecast area by nightfall. Showers along the front will transition onto a steady moderate to heavy soaking rain as the front passes. The wind will shift to the NW and become gusty along with steady or falling temperatures after the frontal passage. By late day we should see the rain finally starting to taper off and become more showery. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... The amplifying upper trough will dig through Mid MS/TN Valley and eventually closes off, taking on a negative tilt moving through the Mid-Atlantic/Northeast States Fri-Sat. The right entrance region of 100+kt upper level jet should be in a favorable position to provide dynamical support and enhanced synoptic scale lift. Low level 850mb winds accelerate ahead of the surface low which helps to draw in precipitable water values +2SD above normal over Central PA into western NY. The deep layer upward vertical motion afforded by the upper level divergence and the sustained moisture flux convergence along the pivoting frontal boundary should result in 24-36 hour rainfall totals of 2-3 inches across northwest into north- central PA by Friday night. A colder day with a gusty northwest wind (between 30-40 mph at times - based on BUFKIT depicted mixing depth up through 6-8 kft agl in some places). A deep, northwest flow pattern will set up Friday night into early Saturday with wrap around/deformation precipitation on the backside of the low giving way to a cold advection lake effect/upslope shower regime focused downwind of Lake Erie and over the higher terrain of the Alleghenies/Laurel Highlands. Surface- 850mb temps will be marginally cold enough to support rain/snow showers Saturday (and especially Saturday night) over the NW mtns and Laurel Highlands with a low probability for a light coating of snow at the highest elevations. Some wet snow flakes or pellets may even be possible in the lee of the Alleghenies over the central ridges and valleys especially in heavier bands/pcpn rates. 25-35 mph wind gusts will add an additional blustery chill to below normal temps on Saturday. GFS/EC still show a fast-moving low diving through the Great Lakes into early next week. This system has low predictability given it weak state embedded within a progressive WNW flow aloft. Temperatures will trend noticeably colder/below normal by the weekend with highs easily 20-25 degrees colder than today. The roller-coaster up and down swing in temperatures is not uncommon for this time of year and will only continue as the calendar turns towards winter. Overall the pattern looks to stabilize into early next week with temperatures returning to normal for late October. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A complex low and frontal system will dictate the weather over the next 2 days. All terminals are VFR as of early afternoon with the warm front having passed up into southern NY. The rain will become more widespread later today along with deteriorating conditions over northwestern areas before slowly progressing eastward this evening into the overnight a the low enters from the Ohio Valley. We will be unstable enough for the possibility of a potent thunderstorm with strong wind gusts along the front, mainly western sections. Overnight and Friday will feature widespread MVFR/IFR developing over the entire region as the wavy slow moving front crawls through the area. Outlook... Sat...Scattered showers with restrictions NW. Brisk NW wind. Sun...No sig wx. Mon...Mainly VFR. MVFR with rain showers possible NW. Tue...No Sig Wx. && .CLIMATE... Another new daily record maximum temperature was set at Harrisburg Wednesday. Here are the current records for 10/19: Harrisburg: 82 in 1945 (New record set 85) Williamsport: 82 in 1963 (High temp just shy of the record at 81F) && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...Lambert/Steinbugl AVIATION...La Corte CLIMATE...
Hazardous weather outlook, Oct 20, 10:03 AM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 1003 AM EDT THU OCT 20 2016 PAZ058-059-064>066-211415- SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER- 1003 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. PAZ005-006-010>012-017>019-024>027-033-034-037-041-045-046-211415- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON- SOUTHERN LYCOMING- 1003 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS WITH DAMAGING WINDS 60 MPH OR GREATER AND LARGE HAIL EXCEEDING 1 INCH IN DIAMETER ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. ONE OR TWO WEAK, SHORT-LIVED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ028-035-036-049>053-056-057-063-211415- JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-CUMBERLAND- 1003 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE RISK FOR TORNADOES IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BUT NO FLOODING IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004-042-211415- WARREN-SULLIVAN- 1003 AM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE RISK FOR TORNADOES IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY NIGHT. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND/OR ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. MS
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 4:49 PM EDT | Special Weather Statement | CTP | Clearfield | 26 min |
| Oct 20, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 62 min |
| Oct 20, 6:03 PM EDT | Special Weather Statement | CTP | Centre | 42 min |
| Oct 20, 6:39 PM EDT | Special Weather Statement | CTP | Clearfield | 66 min |
| Oct 20, 6:55 PM EDT | Special Weather Statement | CTP | Somerset | 65 min |
| Oct 20, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 56 min |
| Oct 20, 7:41 PM EDT | Special Weather Statement | CTP | Cameron | 34 min |
| Oct 20, 7:57 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
Nearby
Flash Flood Watches in Pennsylvania, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.